MAUDE Adverse Event Report: Lake Region Medical THRUWAY¿; Wire, Guide, Catheter

Lake Region Medical THRUWAY¿; Wire, Guide, Catheter
Model Number M001492971
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Upon removal of the jetstream device, the distal segment of the guidewire was noted to have separated, with a fragment remaining in the patient.The wire fragment was successfully retrieved using a snare.Retrieval was performed to prevent potential permanent impairment or damage to the patient.Another guidewire was used to complete the procedure.No patient injury was reported.No additional surgery or hospitalization was required.The retained fragment was not intravascular.
 
Additional Manufacturer Narrative
Product was disposed; therefore, no physical or visual analysis could be performed.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing and packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided, it appears that procedural and/or clinical factors have contributed to the event as reported.We reviewed the associated risk documentation relative to this product and confirmed that this incident is listed and that it is trending within the established occurrence threshold.Patient information was not provided; therefore, part a could not be completed.The sections left blank or unknown on this form could not be completed due to missing information.Attempts were made to obtain additional details; however, no further information was provided.Should additional information be received, a follow-up medwatch report will be submitted.Although annex g instructions state that with stand-alone devices annex g term should not be used, code 4755 was selected because the system requires a value in h6(g).

Brand Name
THRUWAY¿
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
Lake Region Medical
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
Lake Region Medical
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska, MN 55318
+1(952)641-8518
MDR Report Key50227841
Report Number2126666-2026-00046
Device Sequence Number10273061
Product Code DQX
UDI-Device Identifier08714729717188
UDI-Public(01)08714729717188(17)290311(10)10438059
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM001492971
Device Catalogue NumberM001492971
Device Lot Number10438059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown